# SDR YENA20120412474

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 15,739 hours, 9,374 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1401, CREW REPORTED ELECTRICAL ODOR IN THE COCKPIT. ACCOMPLISHED FIM TASK 21-20-00-810-801 FOR ODOR.  REMOVED AND REPLACED ADS 3 STAND BY PROBE 4 CIRCUIT BREAKER PER AMM 20-35-01 THE SOURCE OF ELECTRICAL ODOR IN COCKPIT. OPS CHECK NORMAL.
